# SDR EISA99004

- Difficulty date: January 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313NE
- Make and model: Boeing 727223
- Aircraft serial: 19702
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 7248272
- Condition: Inoperative
- Location: Right
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THIRTY MINUTES AFTER, PRESSURIZATION BECAME UNCONTROLLABLE CLIMBING THROUGH FL 250 DID NOT WORK IN AUTO MANUAL.  REGAINED CONTROL AT 12000.  TRANSFERRED TO PLACARD NR 971 PER MEL 21-18-1.  (M)
